# SDR GUUA95753111609A

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 26,041 hours, 30,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED EMERGENCY EXIT 6F HAS SKIN DAMAGE UNDER WINDOW PAN.  BLENDED DAMAGED AREA AND INSTALLED EXTERNAL DOUBLER REPAIR.
